I was on the pill for 7 years, recently my doctor told me I could no longer take it because I have auras with my migraines, I tried the progestin only pill and it made me depressed, no energy and moody. Mirena is my only option but I am concerned that it will have the same effects as the pill. I am 26 and have no children. Please help!!
Hi, I just wanted to say to you I had the Mirena fitted for five years and had it removed because I wanted to start a family. It was the best thing I had done, but took a fair while for me to take the change from taking the pill as I was used to doing this for several years. I remember having some slight cramping the day it was fitted, and by the way having it put in is really nothing to worry about it is no worse then having an internal. But as far as having any affects, it done the job it was fitted for and I had no problems at all really not enough to say to you don't do it. But also remember that we are all different and that is where you have to make your own mind up if this is something for you. Good luck, Liz.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 14 Nov 2011 • 2 answers
Posted 16 Aug 2016 • 0 answers
Posted 17 Jan 2017 • 4 answers
Posted 17 Apr 2017 • 0 answers